[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Need Advice...Sorry so long

Hello everyone...I really need your advice/help/observation. The following
items have been plaguing me for the last few weeks and I need someone to
either tell me I am thinking the right things or point me in a new
direction.  I apologize for being so long.

1.  For the past 2-3 weeks I have been having a REALLY hard time getting my
a** out of bed before 8am.  I literally can't wake up.  I sleep through
alarms, I sleep through my husband getting up in the morning, I just sleep
like log.  (I used to be a light sleeper).   Luckily I work for a company
that allows me either to work from home or start my day at 9:30am that it
doesn't affect my job.

2.  When I do wake up 8/10 times my bg is between 250-350, mostly hovering
at 300.  The other two times it is more around 120-150.  The past few nights
I have woken up around 3-4 with those bgs, treated and woke up with normal
numbers.  However both nights I was up a little later and noticed lows
before bed.  (44-65)

3.  I have tried to test my nighttime basals and one of three things
happens.  (1) the test comes out fine, everything stays stable (checking
every 2-3 hours, low protein, low fat dinner 5 hours before bedtime), (2) I
test before going to bed and sleep through all the alarms to wake up and
check, or (3) I don't have a good bg before going to bed and ax the test.

4.  In addition I have stopped losing weight on my diet.  I have been pretty
close to it and it doesn't seem to be working.  I think I may actually be
putting weight on.

5.  The skin on my fingers is incredibly dry and flaky.  Usually this isn't

* My observation is that it must by my thyroid acting up again.  However
this scares me.  In the past 5 years I have had my synthroid dose upped and
am now taking 175mg (Lavender Colored).  That is up from the 100mg and 125mg
(yellow/blue), just last year.  Is this normal to suddenly need a lot more
synthroid then I used to?  I have been taking doses for about 12 years now.
(Age 11).  The other idea is that I am bouncing during the night and that
the highs are rebounds.  However wouldn't basal testing have affected it?
Both nights I didn't snack at bedtime and dinner was at 7pm.

Let me know if you think it could be something else.  I have a doctors
appointment on the 24th and will be on vacation from the 13-20th.

- ----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml